# SDR SWAA2013012912066

- Difficulty date: January 2, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 5673720
- Condition: Debonded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) NR 2 SPOILER PANEL O/B HINGE I/B HORSE SHOE SEAL IS DISBONDED.  REMOVED AND REPLACED NR 2 SPOILER O/B HINGE I/B HORSE SHOE SEAL IAW AMM 27-61-11-404-010 56179 15JAN13.
